Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Metafune - D. Pallara - E. Priola

Spectrum of Ornstein-Uhlenbeck operators in $L^p$ spaces with respect to invariant measures

created by pallara on 21 Jul 2014
modified on 16 Aug 2017

[BibTeX]

Published Paper

Inserted: 21 jul 2014
Last Updated: 16 aug 2017

Journal: J. Funct. Anal.
Volume: 196
Pages: 40-60
Year: 2002
Links: published paper


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1